# SDR 2010FA0000282

- Difficulty date: February 2, 2010
- Submitted: April 2, 2010
- Operation: General aviation
- Aircraft: N5325U
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844044
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Part number: 492312
- Condition: Loose
- Location: Gascolator Bowl
- Part time: 4,857 hours
- Component: Gascolator Bowl, Piper
- Component part number: 63479000
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED LOSS OF FUEL FLOW CAUSING ENGINE FUEL STARVATION.  AFTER INSP, IT WAS FOUND THAT THE GASCOLATOR BOWL DRAIN VALVE WAS MISSING.  PROBABLE CAUSE: POSSIBLE LACK OF CHEMICAL LOCKING AGENT ON VALVE THREADS CAUSING VALVE TO LOOSEN DUE TO USAGE.  RECOMMEND INSP OF DRAIN VALVE FOR SECURITY IAW SB NR 1037.  NOTE: THIS ACFT SN IS NOT AFFECTED BY SB 1037, BUT COMPLIANCE COULD HAVE POSSIBLY PREVENTED THE MALFUNCTION.
